# SDR IPXA10560376

- Difficulty date: April 15, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1375-1378
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, AFT CARGO BAY LT FLOOR TO SIDEWALL SUPPORT UPPER SURFACE HAS AREA OF CORROSION AROUND TIE DOWN STA BS 1375-1378 LBL 22.     REPAIRED IAW SRM 51-70-13-00.
